# SDR 05FDEA00188

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 23,842 hours, 15,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1130 STR 28L IS BULGING 1 RIVET PULLED AND RIVET SHEARED.  REMOVED FLOOR PANEL STA 1070-STA 1183 AFT PIT FOR ACCESS IAW SRM 51-30-2.  REMOVED EXISTING REPAIR DOUBLER AT STA 1130 IAW SRM 51-30-02.  FOUND CORROSION UNDER REPAIR DOUBLER, REMOVED DAMAGED AREA IAW SRM 53-30-3.  FABBED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3.  INSTALLED NEW REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3.  INSTALLED FLOOR PANELS IAW SRM 51-30-2.
